Discontinuous Fuzzy Systems and Henstock Integrals of Fuzzy Number Valued Functions

  • Yabin Shao
  • Zengtai Gong
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7389)


In this paper, using the properties of the strong Henstock integrals of fuzzy-number-valued functions and controlled convergence theorem, we prove the existence theorem for the discontinuous fuzzy system x′ = \(\tilde f(t,x)\) in fuzzy number space, where f is strong fuzzy Henstock integrable.


fuzzy number strong fuzzy Henstock integrals cauchy problem existence of solution 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bede, B., Gal, S.: Generalizations of the Differentiability of Fuzzy-Number-Valued-Functions with Applications to Fuzzy Differential Equation. Fuzzy Sets and Syst. 151, 581–599 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Diamond, P., Kloeden, P.: Metric Space of Fuzzy Sets: Theory and Applications. World Scientific, Singapore (1994)Google Scholar
  3. 3.
    Banas, J., Goebel, K.: Measure of Noncompactness in Banach Space. Lecture Notes in Pure and Appl. Math., vol. 60. Mercel Dekker, New York (1980)Google Scholar
  4. 4.
    Gong, Z., Shao, Y.: Global Existence and Uniqueness of Solutions for Fuzzy Differential Equations under Dissipative-type Conditions. Computers & Math. with Appl. 56, 2716–2723 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Gong, Z., Shao, Y.: The Controlled Convergence Theorems for the Strong Henstock Integrals of Fuzzy-Number-Valued Functions. Fuzzy Sets and Syst. 160, 1528–1546 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Kaleva, O.: Fuzzy Differential Equations. Fuzzy Sets and Syst. 24, 301–319 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Lee, P.: Lanzhou Lectures on Henstock Integration. World Scientific, Singapore (1989)zbMATHGoogle Scholar
  8. 8.
    Nieto, J.J.: The Cauchy Problem for Continuous Fuzzy Differential Equations. Fuzzy Sets and Syst. 102, 259–262 (1999)zbMATHCrossRefGoogle Scholar
  9. 9.
    Puri, M.L., Ralescu, D.A.: Differentials of Fuzzy Functions. J. Math. Anal. Appl. 91, 552–558 (1983)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Wu, C.X., Ma, M.: On Embedding Problem of Fuzzy Number Spaces: Part 2. Fuzzy Sets and Syst. 45, 189–202 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Wu, C., Song, S.: Existence Theorem to the Cauchy Problem of Fuzzy Differential Equations under Compactness-type Conditions. Inf. Sci. 108, 123–134 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Xue, X., Fu, Y.: Caratheodory Solution of Fuzzy Differential Equations. Fuzzy Sets and Syst. 125, 239–243 (2002)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Yabin Shao
    • 1
  • Zengtai Gong
    • 2
  1. 1.College of Mathematics and Computer ScienceNorthwest University for NationalitiesLanzhouChina
  2. 2.College of Mathematics and Information ScienceNorthwest Normal UniversityLanzhouChina

Personalised recommendations